# SDR ABXA050339

- Difficulty date: October 19, 2005
- Submitted: December 9, 2005
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46061
- Aircraft time: 76,958 hours, 27,728 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Fs 980
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER AFT CARGO FORWARD BULKHEAD LEFT SIDE FRAME CORRODED AT BOTTOM STA 980, 30 LEFT.  REMOVED OLD STIFFENER IAW DC8 SRM 51-3-1 AND 51-1-21 WHICH HAD CORROSION OUT OF LIMITS IAW DC8 SRM 53-2-0 AND REPLACED WITH NEW STIFFENER PO NR 1122166 IAW DC8 SRM 51-1-21 AND 51-3-1.
